Local dynamics of nonlinear singularly perturbed systems with delay
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1343-1355
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a6,
author = {S. A. Kashchenko},
title = {Local dynamics of nonlinear singularly perturbed systems with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {1343--1355},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a6/}
}
S. A. Kashchenko. Local dynamics of nonlinear singularly perturbed systems with delay. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1343-1355. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a6/